# SDR DALA2016082406236

- Difficulty date: August 23, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 43,151 hours, 28,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Kinked
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE LANYARD KINKED AND FRAYED RIGHT SIDE.  REPLACED LANYARD IAW MM.
